MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 4.0MM TI CERV SELF-RETAIN SCR SLF-TPNG/VARIABLE ANGLE 18MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 4.0MM TI CERV SELF-RETAIN SCR SLF-TPNG/VARIABLE ANGLE 18MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 04.613.618
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Device is not expected to be returned for manufacturer review/investigation.Reporter contact number was not provided for reporting.(b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient received one (1) vectra plate and six (6) screws on (b)(6) 2016.The patient experienced tenderness on the back of her neck on an unknown date and upon follow-up visit to the surgeon, discovered the screws had backed out of the plate.The patient was returned to surgery on (b)(6) 2017 for a hardware removal.All implanted devices were removed intact and no issues during revision.The patient did not receive new implants since the wound had healed.The procedure was uneventful with a stable patient outcome.No surgical time delay reported.Concomitant devices reported: vectra plate (part# 04.613.136, lot# unknown, quantity 1).This report is for one (1) 4.0mm ti cerv self-retain screw.This is report 3 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was confirmed that the surgery was performed at c4 to c6.

Brand Name
4.0MM TI CERV SELF-RETAIN SCR SLF-TPNG/VARIABLE ANGLE 18MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7074622
Report Number1000562954-2017-50012
Device Sequence Number16430288
Product Code KWQ
UDI-Device Identifier10705034737836
UDI-Public(01)10705034737836(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K071667
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.613.618
Device Catalogue Number04.613.618
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer12/05/2017
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight70